MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPORT CLEARVUE SLIM IMPLANTABLE PORT; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 POWERPORT CLEARVUE SLIM IMPLANTABLE PORT; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Catalog Number 1618070
Medical Device Problem Codes Fracture (1260); Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
A patient was prepped for a port placement procedure using the powerport clearvue slim.It was reported that prior to the procedure, the device was received with a bent tip.Further fracture was discovered.The procedure was completed using another device.There was no patient contact.
 
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigational summary: one powerport clearvue slim implantable port was returned for evaluation.Visual, microscopic evaluations and functional testing were performed on the returned device.The port stem was noted to be deformed.The distal end of port stem was noted to have a jagged edge.Therefore, the investigation is confirmed for reported stem bent issue and identified fracture issue.A definitive root cause could not be determined based upon the provided information.It is unknown whether patient and/or procedural issues contributed to the reported event.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.Section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
POWERPORT CLEARVUE SLIM IMPLANTABLE PORT
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key24764285
Report Number3006260740-2026-02229
Device Sequence Number9349010
Product Code LJT
UDI-Device Identifier00801741026508
UDI-Public(01)00801741026508(17)270131(10)REKX0267
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K122899
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1618070
Device Lot NumberREKX0267
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/21/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2026
Initial Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown